# SDR R61A201410261152

- Difficulty date: October 26, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 17031894003
- Condition: Corroded
- Location: Mlg Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT MLG LOWER DOOR ATTACH LUGS TO MID DOOR BUSHING ARE CORRODED.  MX R & R LT MLG LOWER DOOR ATTACH LUGS TO MID DOOR BUSHING IAW AMM 20-10-08, PN 170-31894-003, BUSHING.
